# SDR DALA2020081102763

- Difficulty date: August 10, 2020
- Submitted: August 11, 2020
- Operation: Air carrier
- Aircraft: N375DN
- Make and model: Airbus A321-211
- Aircraft serial: 8812
- Aircraft time: 3,905 hours, 1,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED BELOW THE L1 DOOR.  REPAIRED THE DAMAGE IAW ERA 587367-14, REV ORIG.
